# SDR ASAA2022033037848

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 57,189 hours, 16,867 cycles
- Engine: Ge
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF "FAIL" ILLUMINATED. GROUNDED - YES. PERFORMED #1 AND #2 HF (DEFECT DOES NOT SAY) OPERATIONAL CHECK REF B737-800 AMM 23-11-00. OPS CK GOOD. NO FAULTS. GMT & SFO OK. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
